Free Access
Volume 3, 1999
Page(s) 1 - 21
Published online 15 August 2002
  1. Ahlfors L., Conformal Invariance. Topics in Geometric Function Theory. McGraw-Hill (1973). [Google Scholar]
  2. Billingsley P., Probability and Measure. 2nd ed., John Wiley (1986). [Google Scholar]
  3. Burdzy K. and Lawler G., Rigorous exponent inequalities for random walks. J. Phys. A. 23 (1990) L23-L28. [CrossRef] [Google Scholar]
  4. Duplantier B., Loop-erased self-avoiding walks in 2D. Physica A 191 (1992) 516-522. [CrossRef] [Google Scholar]
  5. Fargason C., The percolation dimension of Brownian motion in three dimensions. Ph.D. dissertation, Duke University (1998). [Google Scholar]
  6. Guttmann A. and Bursill R., Critical exponent for the loop-erased self-avoiding walk by Monte Carlo methods. J. Stat. Phys. 59 (1990) 1-9. [CrossRef] [Google Scholar]
  7. Kenyon R., The asymptotic distribution of the discrete Laplacian (1998) preprint. [Google Scholar]
  8. Kesten H., Hitting probabilities of random walks on Formula . Stoc. Proc. Appl. 25 (1987) 165-184. [CrossRef] [Google Scholar]
  9. Lawler G., Intersections of Random Walks. Birkhäuser-Boston (1991). [Google Scholar]
  10. Lawler G., A discrete analogue of a theorem of Makarov. Comb. Prob. Computing 2 (1993) 181-199. [CrossRef] [Google Scholar]
  11. Lawler G., The logarithmic correction for loop-erased walk in four dimensions, Proceedings of the Conference in Honor of Jean-Pierre Kahane (Orsay 1993), special issue of J. Fourier Anal. Appl. (1995) 347-362. [Google Scholar]
  12. Lawler G., Cut points for simple random walk. Electron. J. Prob. 1 (1996) 13. [Google Scholar]
  13. Lawler G., Loop-erased random walk, preprint, to appear in volume in honor of Harry Kesten (1998). [Google Scholar]
  14. Lawler G. and Puckette E., The intersection exponent for simple random walk (1998) preprint. [Google Scholar]
  15. Madras N. and Slade G., The Self-Avoiding Walk. Birkhäuser-Boston (1993). [Google Scholar]
  16. Majumdar S.N., Exact fractal dimension of the loop-erased self-avoiding random walk in two dimensions, Phys. Rev. Lett. 68 (1992) 2329-2331. [CrossRef] [PubMed] [Google Scholar]
  17. Pemantle R., Choosing a spanning tree for the integer lattice uniformly. Ann. Prob. 19 (1991) 1559-1574. [CrossRef] [Google Scholar]
  18. Propp J. and Wilson D., How to get a perfectly random sample from a generic Markov chain and generate a random spanning tree of a directed graph. J. Algorithms (to appear). [Google Scholar]
  19. Pommerenke C., Boundary Behaviour of Conformal Maps, Springer-Verlag (1992). [Google Scholar]
  20. Werner W., Beurling's projection theorem via one-dimensional Brownian motion. Math. Proc. Cambridge Phil. Soc. 119 (1996) 729-738. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.